# SDR UF6A950611

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 4608001210
- Condition: Failed
- Location: Avionics Compt
- Part time: 8,596 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5047 - WEATHER RADAR WENT INOPERABLE IN-FLIGHT.  MAINTENANCE REPLACED THE NR 1 AHRS COMPUTER.  (X)
